American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 395 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[122] George S. Avrunin and Leonard L. Scott. A Quillen stratification theorem for modules. Bull. Amer. Math. Soc. 6 (1982) 75-78. MR 634435.
Abstract, references, and article information   
View Article: PDF

[123] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[124] Kuo-Tsai Chen. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. 5 (1981) 67-69. MR 614315.
Abstract, references, and article information   
View Article: PDF

[125] Siegfried Moran. On a conjecture of Papakyriakopoulos. Bull. Amer. Math. Soc. 4 (1981) 189-191. MR 598685.
Abstract, references, and article information   
View Article: PDF

[126] T. L. Thickstun. Open acyclic 3-manifolds, a loop theorem and the Poincaré conjecture. Bull. Amer. Math. Soc. 4 (1981) 192-194. MR 598686.
Abstract, references, and article information   
View Article: PDF

[127] G. Lewis, J. P. May and J. McClure. Ordinary $RO\left( G \right)$-graded cohomology. Bull. Amer. Math. Soc. 4 (1981) 208-212. MR 598689.
Abstract, references, and article information   
View Article: PDF

[128] Daniel Chess. A Poincaré-Hopf type theorem for the de Rham invariant. Bull. Amer. Math. Soc. 3 (1980) 1031-1035. MR 585184.
Abstract, references, and article information   
View Article: PDF

[129] D. Fried, W. Goldman and M. W. Hirsch. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. 3 (1980) 1045-1047. MR 585187.
Abstract, references, and article information   
View Article: PDF

[130] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information   
View Article: PDF

[131] Anatoly S. Libgober and John W. Wood. Diffeomorphic complete intersections with different multidegrees. Bull. Amer. Math. Soc. 2 (1980) 459-461. MR 561533.
Abstract, references, and article information   
View Article: PDF

[132] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information   
View Article: PDF

[133] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[134] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information   
View Article: PDF

[135] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information   
View Article: PDF

[136] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[137] Selman Akbulut and Henry C. King. A topological characterization of real algebraic varieties. Bull. Amer. Math. Soc. 2 (1980) 171-173. MR 551756.
Abstract, references, and article information   
View Article: PDF

[138] Selman Akbulut and Larry Taylor. A topological resolution theorem. Bull. Amer. Math. Soc. 2 (1980) 174-176. MR 551757.
Abstract, references, and article information   
View Article: PDF

[139] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[140] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[141] Peter Orlik. Singularities and group actions. Bull. Amer. Math. Soc. 1 (1979) 703-720. MR 537624.
Abstract, references, and article information   
View Article: PDF

[142] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[143] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[144] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[145] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information   
View Article: PDF

[146] Frank Quinn. Ends of maps and applications. Bull. Amer. Math. Soc. 1 (1979) 270-272. MR 513757.
Abstract, references, and article information   
View Article: PDF

[147] Franz W. Kamber and Philippe Tondeur. $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978) 1086-1124. MR 508449.
Abstract, references, and article information   
View Article: PDF

[148] Jerrold E. Marsden. Qualitative methods in bifurcation theory. Bull. Amer. Math. Soc. 84 (1978) 1125-1148. MR 508450.
Abstract, references, and article information   
View Article: PDF

[149] J. W. Cannon. The recognition problem: What is a topological manifold?. Bull. Amer. Math. Soc. 84 (1978) 832-866. MR 0494113.
Abstract, references, and article information   
View Article: PDF

[150] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 395 found      Go to page: < 2 3 4 5 6 7 8 > >>